# SDR ASAA2024061750350

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 62,457 hours, 22,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 FOUND BATTERY PACKS FOR L1, L2, AFT LEFT, AFT RIGHT, AND RH EMERGENCY EXIT ROWS FAILED. GROUNDED - YES. VERIFIED EMERGENCY LIGHTS ASSOCIATED TO EMERGENCY BATTERY POWER SUPPLY M1670, M1672, M1673, M1694, M1695, M1674, M1675 AND M1671 FAILS BATTERY PACK CAPACITY FUNCTIONAL CHECK. REMOVED AND REPLACED M1670, M1672, M1673, M1694, AND M1695 BATTERY PACK AND POWER SUPPLY. REF AMM 33-51-06. REMOVED AND REPLACED M1674, M1675 AND M1671 REF AMM 33-51-06. OPS CHECK GOOD.
